Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A fixed point theorem
and its application to integral equations
in modular function spaces


Authors: A. Ait Taleb and E. Hanebaly
Journal: Proc. Amer. Math. Soc. 127 (1999), 2335-2342
MSC (1991): Primary 46A80, 47H10, 45G10, 46E30
Published electronically: April 9, 1999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a fixed point theorem of Banach type in modular space. We give an application of this result to a nonlinear integral equation in Musielak-Orlicz space.


References [Enhancements On Off] (What's this?)

  • [1] A. Ait Taleb, Points fixes et Applications aux equations integrales dans les espaces modulaires. These de 3eme cycle, Departement de Mathematiques et Informatique, Rabat (1996).
  • [2] Klaus Deimling, Nonlinear functional analysis, Springer-Verlag, Berlin, 1985. MR 787404
  • [3] Kazimierz Goebel and Simeon Reich, Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Monographs and Textbooks in Pure and Applied Mathematics, vol. 83, Marcel Dekker, Inc., New York, 1984. MR 744194
  • [4] Kazimierz Goebel and W. A. Kirk, Topics in metric fixed point theory, Cambridge Studies in Advanced Mathematics, vol. 28, Cambridge University Press, Cambridge, 1990. MR 1074005
  • [5] M. A. Khamsi, W. M. Kozłowski, and S. Reich, Fixed point theory in modular function spaces, Nonlinear Anal. 14 (1990), no. 11, 935–953. MR 1058415, 10.1016/0362-546X(90)90111-S
  • [6] Mohamed A. Khamsi, Nonlinear semigroups in modular function spaces, Math. Japon. 37 (1992), no. 2, 291–299. MR 1159026
  • [7] W.M. Kozlowski, Modular function spaces. Dekker (1988). CMP 98:02
  • [8] Julian Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, vol. 1034, Springer-Verlag, Berlin, 1983. MR 724434
  • [9] Eberhard Zeidler, Nonlinear functional analysis and its applications. III, Springer-Verlag, New York, 1985. Variational methods and optimization; Translated from the German by Leo F. Boron. MR 768749

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A80, 47H10, 45G10, 46E30

Retrieve articles in all journals with MSC (1991): 46A80, 47H10, 45G10, 46E30


Additional Information

A. Ait Taleb
Affiliation: Department of Mathematics and Informatic, Faculte des Sciences, Universite Mohammed V, BP. 1014, Rabat, Morocco

E. Hanebaly
Affiliation: Department of Mathematics and Informatic, Faculte des Sciences, Universite Mohammed V, BP. 1014, Rabat, Morocco

DOI: https://doi.org/10.1090/S0002-9939-99-04779-6
Keywords: Modular space, fixed point, integral equation
Received by editor(s): January 5, 1996
Received by editor(s) in revised form: October 30, 1997
Published electronically: April 9, 1999
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society